# SDR C2XA09CL045

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 16,426 hours, 8,721 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED HAZE AND SMOKE DURING ENGINE RUNS OF THE NR 1 ENGINE WITH THE LEFT OR RIGHT COOLING PACKS ON.  THE ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT TO FOLLOW.
